dietician-icon
Taking fat burner.
I'm taking fat burner from last 2 days. N I'm feeling very restlessness n hevy head all the time. Should I consult to DOCT.
75 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, avoid all the medicines that they say, will help you to reduce your weight, they all come with terms and conditions like,, strict diet plan and lots of side effects. Some may be temporary and some may be permanent. Yes kindly consult your doctor, and take the fat burner with you to doc,, and get opinion from him.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Fat burner supplements
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.